# SDR SWAA092741

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 12,244 hours, 7,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT BATTERIES FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
